Radiation /Swelling

I had radiation therapy for my orbits and legs in November, 07. Of course, I experienced swelling of my legs and feet. Problem is, it's been over three months and the swelling hasn't abated, especially in my feet. Have I just not given it enough time (I received 5 treatments on my legs)?
One reason I worry a bit is because I am getting three Interferon injections per week. Makes me worry a little about my kidneys. Then again, I'm getting monthly blood tests. So, I'm sure the docs would catch any problems like that quickly.

Report post

1 reply. Join the discussion

I think swelling after radiation is quite common. Sometimes it takes a long time before it abates — and sometimes it won't. I had radiation therapy after a lumpectomy in 2002 and my breast still is much larger than before the therapy. I'm also having an odd kind of pain in the area. I'm told that both the swelling and pain probably will remain.
Margaretha

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Join our Gaucher Disease Support Community today!

Things you can do

Support Genetic Alliance

Help Genetic Alliance reach its goals and support people like yourself by making a donation today.

Donate to  Genetic Alliance

Join our PNET patient community today!

Join the Cushing's Disease Community on Inspire Today!

Discussion topics

Community leaders